# SDR WX0A2014102672221

- Difficulty date: October 22, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 64,285 hours, 38,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930503105
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN STATION YCW 150.0 IS CORRODED.  REMOVED DAMAGED AREA, FABRICATED FILLER & REPLACED MLG SUPPORT DOUBLER IAW SB 80-57-239 REV 2 DATE 8/20/2013 WORK ORDER 234001 M301 NR 79 & WORK ORDER 1011325 5000-0002.
